| Model Number |
A37025A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown, additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the rigid cystoscope exhibited chipped distal end cover glass.There was no patient involvement.